# SDR AALA202504219895

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 67,535 hours, 28,129 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Jammed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR IS VERY DIFFICULT TO OPEN AND CLOSE; THE DOOR APPEARS TO BE CATCHING ON SOMETHING; LOCKING MECHANISM FUNCTIONS CORRECTLY. ADJUSTED FORWARD LAVATORY DOOR, OPERTIONAL CHECK GOOD. PER AMM 25-40-11.
